Journal article icon

Journal article

On Type I Singularities of the Local Axi-Symmetric Solutions of the Navier-Stokes Equations

Abstract:
Local regularity of axially symmetric solutions to the Navier-Stokes equations is studied. It is shown that under certain natural assumptions there are no singularities of Type I. © Taylor and Francis Group, LLC.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/03605300802683687

Authors


Journal:
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
Volume:
34
Issue:
2
Pages:
171-201
Publication date:
2009-01-01
DOI:
EISSN:
1532-4133
ISSN:
0360-5302
URN:
uuid:dabf934e-fa7c-456b-b67b-a208df9b8578
Source identifiers:
196149
Local pid:
pubs:196149
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP